Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Psychiatric meds side effects?

I have been having an ongoing problem hearing things that my husband and son do not hear bI have been having an ongoing problem hearing things that my husband and son do not hear but I do. I have been admitted involuntary to the psych ward 3 times....the latest being this past June and also in early November due to suicide attempts by overdosing...first with Valium and this last time with Klonopin. ut I do. I have been admitted involuntary to the psych ward 3 times....the latest being this past June and also in early November due to suicide attempts but overdosing...first with Valium and this last time with Klonopin. I have bipolar and major depression and have been on Lamictal 200mg...Paxil 40mg and recently Wellbutrin 75mg was added. I have been taking Lamictal and Paxil for about 3 1/2 years, with the dosages gradualy being increased. I have a tough time remembering to take all my meds and I notice I hear a sound similar to

Answer Question
 
cjs702006

Asked by cjs702006 at 11:39 PM on Dec. 4, 2009 in Health

Level 1 (0 Credits)
Answers (1)
  • You need to contact your Psychiatrist and have your meds adjusted and have another evalutaion done.
    tyfry7496

    Answer by tyfry7496 at 12:09 PM on Dec. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN